MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The occurrence error codes for, "check vent: oxygen device failed" (diagnostic code 1111) and "oxygen not available" (diagnostic code 1208) were observed in the event log therefore a functional test as well as an inspection of the oxygen device was performed.The repair center personnel stated that there were moments where the flow exceeded the leak compensation capability temporarily by opening the circuit which caused the occurrence of the error codes but no device malfunction.The repair center personnel then confirmed there was no malfunction found.The repair center personnel were unable to reproduce the reported issue.The device passed required performance verification tests by philips standards and was returned to service.
 
Event or Problem Description
Philips received a complaint from the customer on the v60 ventilator indicating that an "oxygen not available" alarm occurred.It was noted that the device kept operating when the issue was observed.The device was in use on a patient at the time the reported issue was discovered; however, there was no harm to the patient or user.The device was swapped out with a different device.There was neither delay in therapy nor medical intervention reported due to the issue other than the ventilator swap.There was no report of patient or user harm.It was documented that the device was run in the medical engineer center, but the reported issue was not reproduced.The investigation is ongoing.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25059359
Report Number2518422-2026-112831
Device Sequence Number9400026
Product Code MNT
UDI-Device Identifier00884838033832
UDI-Public(01)00884838033832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1076709
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/08/2026
Date Device Manufactured08/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale